教師資料查詢 | 類別: 期刊論文 | 教師: 徐祥峻 HSIANG-CHUN HSU (瀏覽個人網頁)

標題:Folding phenomenon of major-balance identities on restricted involutions
學年107
學期1
出版(發表)日期2018/10/01
作品名稱Folding phenomenon of major-balance identities on restricted involutions
作品名稱(其他語言)
著者Tung-Shan Fu; Hsiang-Chun Hsu; Hsin-Chieh Liao
單位
出版者
著錄名稱、卷期、頁數Taiwanese Journal of Mathematics 22(5), p.1031-1050
摘要In this paper we prove refined major-balance identities on the 321-avoiding involutions of length 𝑛, respecting the leading element of permutations. The proof is based on sign-reversing involutions on the lattice paths within a [𝑛/2] × [𝑛/2] rectangle. Moreover, we prove afffirmatively a question about refined major-balance identities on the 123-avoiding involutions, respecting the number of descents.
關鍵字
語言英文(美國)
ISSN1027-5487
期刊性質國內
收錄於SCI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!